Skip to main content
Log in

Compact kähler manifolds of positive bisectional curvature

  • Published:
Inventiones mathematicae Aims and scope

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.


  1. Bers, L., Fohn, F., Schechter, M.: Partial Differential Equations. New York: Interscience Publishers 1964

    Google Scholar 

  2. Bishop, R.L., Goldberg, S.I.: On the other second cohomology group of a Kähler manifold of positive curvature. Proc. Amer. Math. Soc.16, 119–122 (1965)

    Google Scholar 

  3. Douady, A.: Le problème de modules pour les sous-espaces analytiques compacts d'un espace analytique donné. Ann. Inst. Fourier (Grenoble)16, 1–95 (1966)

    Google Scholar 

  4. Eells, J., Lemaire, L.: A report on harmonic maps. Bull. London Math. Soc.10, 1–68 (1978)

    Google Scholar 

  5. Eells, J., Sampson, J.H.: Harmonic mappings of Riemannian manifolds. Amer. J. Math.86, 109–160 (1964)

    Google Scholar 

  6. Fischer, G.: Lineare Faserräume und kohärente Modulgarben über komplexen Räumen. Archiv der Math.18, 609–617 (1967)

    Google Scholar 

  7. Frankel, T.: Manifolds with positive curvature. Pacific J. Math.11, 165–174 (1961)

    Google Scholar 

  8. Fujiki, A.: Closedeness of the Douady spaces of compact Kähler manifolds. Publ. Math. R.I.M.S. Kyoto Univ.14, 1–52 (1978)

    Google Scholar 

  9. Goldberg, S.I., Kobayashi, S.: Holomorphic bisectional curvature. J. Diff. Geom.1, 225–234 (1967)

    Google Scholar 

  10. Griffiths, P.: Hermitian differential geometry, Chern classes, and positive vector bundles. In: Global Analysis, (D.C. Spencer and S. Iyanaga, eds.) pp. 185–251. Princeton Univ. Press 1969

  11. Grothendieck, A.: Sur la classification des fibrés holomorphes sur la sphère de Riemann. Amer. J. Math.79, 121–138 (1957)

    Google Scholar 

  12. Kobayashi, S., Ochiai, T.: On complex manifolds with positive tangent bundles. J. Math. Soc. Japan22, 499–525 (1970)

    Google Scholar 

  13. Kobayashi, S., Ochiai, T.: Compact homogeneous complex manifolds with positive tangent bundle. In: Differential Geometry, in honor of K. Yano, pp. 233–242, (S. Kobayashi, M. Obata, and T. Takahashi, eds.) pp. 233–242. Tokyo: Kinokuniya 1972

    Google Scholar 

  14. Kobayashi, S., Ochiai, T.: Three-dimensional compact Kähler manifolds with positive holomorphic bisectional curvature. J. Math. Soc. Japan24, 465–480 (1972)

    Google Scholar 

  15. Kobayashi, S., Ochiai, T.: Characterizations of complex projective spaces and hyperquadrics. J. Math. Kyoto Univ.13, 31–47 (1973)

    Google Scholar 

  16. Lichnerowicz, A.: Applications harmoniques et variétés kählériennes, Symp. Math.3, 341–402 (1970)

    Google Scholar 

  17. Lieberman, D.: Compactness of the Chow scheme: applications to automorphisms and deformations of Kähler manifolds. Séminaire F. Norguet pp. 140–186, 1976

  18. Mabuchi, T.: ℂ-actions and algebraic threefolds with ample tangent bundle. Nagoya Math. J.69, 33–64 (1978)

    Google Scholar 

  19. Meeks, W., Yau, S.-T.: Topology of three dimensional manifolds and the embedding problems in minimal surface theory

  20. Mori, S.: Projective manifolds with ample tangent bundles. Ann. of Math.110, 593–606 (1979)

    Google Scholar 

  21. Newlander, A., Nirenberg, L.: Complex-analytic coordinates in almost complex manifolds. Ann. of Math.65, 391–404 (1957)

    Google Scholar 

  22. Sacks, J., Uhlenbeck, K.: The existence of minimal immersion of 2-spheres

  23. Schoen, R., Yau, S.-T.: On univalent harmonic maps between surfaces. Invent. Math44, 265–278 (1978)

    Google Scholar 

  24. Siu, Y.-T.: The complex-analyticity of harmonicc maps and the strong rigidity of compact Kähler manifolds. Ann. of Math. in press (1980)

  25. Toledo, D.: On the Schwarz lemma for harmonic maps and characteristic numbers of flat bundles

  26. Wood, J.C.: Holomorphicity of certain harmonic maps from a surface to complex projectiven-space

Download references

Author information

Authors and Affiliations


Additional information

Research partially supported by NSF grants

Rights and permissions

Reprints and permissions

About this article

Cite this article

Siu, YT., Yau, ST. Compact kähler manifolds of positive bisectional curvature. Invent Math 59, 189–204 (1980).

Download citation

  • Received:

  • Issue Date:

  • DOI: